RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Zh. Issled. Oper., 1994, Volume 1, Number 2, Pages 8–17 (Mi da485)  

This article is cited in 3 scientific papers (total in 3 papers)

An algorithm for the approximate solution of the traveling salesman problem and its probabilistic analysis

E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (810 kB)

Bibliographic databases:
UDC: 519.8
Received: 15.03.1994

Citation: E. Kh. Gimadi, N. I. Glebov, A. I. Serdyukov, “An algorithm for the approximate solution of the traveling salesman problem and its probabilistic analysis”, Sibirsk. Zh. Issled. Oper., 1:2 (1994), 8–17

Citation in format AMSBIB
\Bibitem{GimGleSer94}
\by E.~Kh.~Gimadi, N.~I.~Glebov, A.~I.~Serdyukov
\paper An algorithm for the approximate solution of the traveling salesman problem and its probabilistic analysis
\jour Sibirsk. Zh. Issled. Oper.
\yr 1994
\vol 1
\issue 2
\pages 8--17
\mathnet{http://mi.mathnet.ru/da485}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1304872}
\zmath{https://zbmath.org/?q=an:0841.90119}


Linking options:
  • http://mi.mathnet.ru/eng/da485
  • http://mi.mathnet.ru/eng/da/v1/i2/p8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Kh. Gimadi, A. I. Serdyukov, “Axial three-index assignment and traveling salesman problems: fast approximate algorithms and their probabilistic analysis”, Russian Math. (Iz. VUZ), 43:12 (1999), 17–22  mathnet  mathscinet  zmath
    2. S. A. Dichkovskaya, M. K. Kravtsov, “Investigation of polynomial algorithms for solving the multicriteria three-index planar assignment problem”, Comput. Math. Math. Phys., 47:6 (2007), 1029–1038  mathnet  crossref  elib
    3. E. Kh. Gimadi, A. V. Shakhshneyder, “Approximate algorithms with estimates for routing problems on random inputs with a bounded number of customers per route”, Autom. Remote Control, 73:2 (2012), 323–335  mathnet  crossref  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:945
    Full text:356
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020